MathSciNet Relay Station
MathSciNet bibliographic data
MR847435 82A05
Shlosman, S. B. Uniqueness and half-space nonuniqueness of Gibbs states in Czech models. (Russian) Teoret. Mat. Fiz. 66 (1986), no. 3, 430–444.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement